Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Redskin

My doctor wants me to go from 0.3 differin to 0.1

He says I have no active acne, and wants to downgrade my differin strength from 0.3 to 0.1, to help with the bad side effects that 0.3 causes.....do you think this is a wise decision by him? Will my skin go back to being bad if i go on a weaker medicine?

Share this post


Link to post
Share on other sites

Well have you heard of this happening before? Downgrading the medicine strength? Does that sound like a safe thing to do?

Share this post


Link to post
Share on other sites

For maintenance it might not be bad to downgrade. Its less harsh but personally I prefer the .3% gel because it makes me less oily. With summer coming that's a good thing. Personally I go with the "If it Ain't Broke, don't fix it" Attitude. Once I find something that works, I don't like to change my routine.

Share this post


Link to post
Share on other sites

yeah i know what you mean, if it aint broke, dont fix it. Im skeptical to change my regimen after a year, just paranoid i guess

Share this post


Link to post
Share on other sites

Hey Redskin,

Is your skin still red and dry when you use differin after you have used it for a full year?

And did it help with scars/red or brown marks? That is if you had any of those indented scars.

Share this post


Link to post
Share on other sites
Hey Redskin,

Is your skin still red and dry when you use differin after you have used it for a full year?

And did it help with scars/red or brown marks? That is if you had any of those indented scars.

Yeah my face is still red and dry, that is the reason he wants me to lower the strength, cause of the side effects. The redness is what bothers me the most cause my acne doesnt look as bad as it used to, but my face is still red, so i still look like shit. like my cheeks are just tomatoe red, and it looks real unattractive, especially since oyu can spot me from far away with this white skinned guy, who has this RED face

Sucks ass

And it helped with the acne, but i still have red marks right now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×